# SDR CA041101008

- Difficulty date: October 20, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 2,696 hours
- Engine: Ge CF343B1
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 600913563
- Condition: Misinstalled
- Location: Transmitter
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ATTEMPT, THE GREEN TAKE-OFF CONFIGURATION WARNING CAME ON.
